I had sex with my boyfriend Jan 20th we used condoms, my boyfriend told me that I had nothing to worry about but I was still feeling scared afterwards, So I purchased the Plan b pill right the next day (Jan 21st), so I did take it within 24 hours. Three days later I noticed that my breasts were fuller and my veins were more visible than usual(pregnancy symptom), the only time my breasts feel fuller and havier is during my cycle but since I never track my cycle I dont know if that was something normal. On the 25th I noticed a clear, stretchy discharge ( egg white discharge) like the one i get when im ovulating. On the 26th I went to the bathroom in the morning and when I wiped there was blood (i panicked), it was light at first but then it got havier and darker it lasted 5 days ( thats how long my periods are). Today is Feb 2nd and I feel that my breasts still feel havier, I squeezed my right boob and there was this clear discharge I dont know if its because of plan b or because Im pregnant? Ive been having pain on my upper back and I also think that my areola got larger, so im panicking. Can plan B give me all this side effects? Im very concerned because when I was 17 I got pregnant and it was a very bad experience, having to tell my parents was very difficult. Unfortunately I had a miscarriage when I was about 3 months, after all this I suffered from depression and Anxiety, my depression did get better but my anxiety didnt. Im 21 and becoming pregnant its one of my biggest fears, I decided to have sex because I thought I left my "pregnancy fears" behind but i realized that i didnt. So, is it normal to feel all this symptoms after taking plan B? Cand my own mind make me see/feel pregnancy symptoms?
Plan B mimics the same type of symptoms that you would get with other hormonal changes in your body, such as pregnancy or a period/ovulation. It is therefore impossible to tell which is causing the symptoms.
They symptoms you get can vary from woman to woman, & also depending on where you are in your menstrual cycle when you take the Drug.
You'll need to do a pregnancy test if your next period does't come on time (which is common, due to Plan B). That's the only way you'll know.
Plan B is unlikely to work if you were already ovulating. If you are fertile, then you'd need one of the other forms of emergency contraception, instead, within 5 days of the unprotected sex. However, as you did not have unprotected sex, then you are unlikely to become pregnant, if you were both careful to use the condom correctly & not get pre-ejaculate (pre-cum) or ejaculation inside your vagina at any point.
You can use spermicide with condoms, to help kill any sperm that may accidentally get on the outside of the condom.
Don't leave the reassurances to your partner. Get yourself on your preferred method of contraception, as it's your body. It's just not worth the stress that this is causing you.
I’m having the same situation. Two weeks after taking plan b I noticed blue veins on my breast that weren’t there before. However I got what I think was my period one day earlier than expected. Now I’m waiting for my next period but the veins are still there. Where you pregnant?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.